# SDR 2002UALA00133

- Difficulty date: January 21, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N325UA
- Make and model: Boeing 737322
- Aircraft serial: 23957
- Aircraft time: 41,520 hours, 21,525 cycles
- Engine: Ge CFM56*
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Condition: Dirty
- Location: E/E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UNSCHEDULED LANDING DUE TO INDICATION OF INOPERATIVE EQUIPMENT COOLING FAN.  NO FAULT FOUND.  CLEANED THE EQUIPMENT COOLING LOW FLOW SENSOR.
